EconPapers    
Economics at your fingertips  
 

Explicit formulas for the minimal variance hedging strategy in a martingale case

Flavio Angelini and Stefano Herzel

No 35/2007, Quaderni del Dipartimento di Economia, Finanza e Statistica from Università di Perugia, Dipartimento Economia

Abstract: We explicitly compute the optimal strategy in discrete time for a European option and the variance of the corresponding hedging error under the hypothesis that the underlying is a martingale following a Geometric Brownian motion.

Keywords: minimal; variance; hedging (search for similar items in EconPapers)
JEL-codes: G13 (search for similar items in EconPapers)
Pages: 22
Date: 2007-08-15
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://www2.ec.unipg.it/quaderni/quaderno35web_001.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to www2.ec.unipg.it:80 (A connection attempt failed because the connected party did not properly respond after a period of time, or established connection failed because connected host has failed to respond.)

Related works:
Journal Article: Explicit formulas for the minimal variance hedging strategy in a martingale case (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pia:wpaper:35/2007

Access Statistics for this paper

More papers in Quaderni del Dipartimento di Economia, Finanza e Statistica from Università di Perugia, Dipartimento Economia Contact information at EDIRC.
Bibliographic data for series maintained by Ubaldo Pizzoli ().

 
Page updated 2025-03-31
Handle: RePEc:pia:wpaper:35/2007